Nov 11, 2007
I have been reading positive articles on Tesamorelin(growth-hormone realising factor) for treating fat gain in the tummy. The med is in Phase 3 trials-If all goes well,how soon do you think this drug may be available-any educated guesses? my tummy is bulging,butt disappearing-my underwear would stay up-HMMM-I wonder if there is something that will come along to add to my misiery-I have experienced every side effect-whoppeee
Response from Dr. Henry
Growth hormone releasing factor has shown modest short term benefit to decrease intra-abdominal fat in the setting of treated HIV infection. It has to be injected and effectiveness beyond 1 year (improvements tend to revert after stopping) has not been well studied. The cost has not been determined. It may have fewer side effects than growth hormone. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Itchy Vagina After Blowjob Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
- Constant Watery Vaginal Discharge
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.